# SDR SCNA97196

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 608365
- Condition: Worn
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOOR SUPPORT ANGLE AT STATION 1070, LBL 45 TO 63, WAS FOUND WITH ELONGATED HOLES BY THE L-2 DOOR.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW B727 SRM 51-30-02, 53-10-1, AND B727 MAINTENANCE MANUAL 51-20-11.
